Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nimodipine- is it energizing? Anna P.

Posted by kregpark@yahoo.com on October 11, 2001, at 4:00:25

In reply to Re: Nimodipine- is it energizing?, posted by Anna P. on October 9, 2001, at 16:32:26

Yes, I tried it low. It is somewhat energizing.
Not as something like Wellbutrin or a stimulant though.

After taking low dose a week or so, the mild stimulant like effect, (initially I may have had a brief hypomanic like experience, a bit more to that story ...)
, anyway after a week or so I seemed to be getting more anxious and depressed,
which is pretty consistent with what one could expect.

A new cholinergic called donepezil may have a more tolerable profile.
It was reported that Aricept (donepezil) may work well for opiate related sedation.
(makes sence as dopaminergics also often work well with opiates).

Donepizil may undergoe some study taken on it's own for certain mood disorders as well.
It has shown more favorable effects than earlier cholinergics like
nimodipine. (btw, nimodipine tends to cause muscle tension per it's intended use).
Kind of a cool effect but I don't know that it's so good for anxiety or depression
unless it's purpose is to reverse excessive drug induced anticholinergic effects.

kregpark@yahoo.com
http://www.socialfear.com/

> Does anyone has experience taking Nimodipine?
> Is it energizing effect?
>
> Anna P.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kregpark@yahoo.com thread:80043
URL: http://www.dr-bob.org/babble/20011007/msgs/80956.html